# SDR 2007UALA01418

- Difficulty date: May 5, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 33,051 hours, 4,241 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN & FILLED ENTIRE CABIN WITH SMOKE.  ALSO, SAW SMOKE COMING OUT OF TAILPIPE.  [SUP 06-01-07]  REPLACED APU.  RESTARTED APU NORMALLY, INDICATIONS NORMAL. OPERATED PACKS AND NO FURTHER SMOKE OR ASSOCIATED OIL SMELL IN CABIN. A/C RETURNED TO SERVICE.
